# SDR 99ZZZX4318

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6656N
- Make and model: Beech C-99
- Aircraft serial: U213
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 1155240463
- Condition: Loose
- Location: Elevator
- Part time: 330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR BELLCRANK ASSY LOOSE ON SHAFT.  TAPER PINS COULD NOT BE TIGHTENED ANY FURTHER WITH RUNNING OUT OF HEAD DEPTH CLEARANCE.  SEEMS THAT THE HOLES WERE DRILLED TOO LARGE OR ELONGATED.  TAPER PIN P/N 115-524046-3.
